# SDR AALA202310160368

- Difficulty date: August 1, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND WINDSHIELD FRAME CRACKED AT THE CENTER POST LOWER LATERAL ATTACHMENT INTERNAL AREA AT FR 2 AND Y0. REPAIRED FRAME PER EA 346973.
